# SDR DHL2001740C22

- Difficulty date: January 18, 2001
- Submitted: February 1, 2001
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21930
- System (JASC): 5754 · Leading Edge Devices
- Part: Structure
- Condition: Gouged
- Location: Lt Wing Le Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBOARD FORE FLAP OUTBOARD END HAS DEEP GOUGE IN PREVIOUS REPAIR DOUBLER.  INSTALLED DOUBLER PER B727 SRM 51-30-2.  SIZE OF MATERIAL USED 5 X 6 INCHES.
